# SDR HEEA954757

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1077A
- Make and model: Bell 206L-1
- Aircraft serial: 45382
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Wont Test
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT SELF-TEST. FOUND IDENT LIGHT VERY DIM.  REPLACED PHOTOCELL V301.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  INSTALLED HEAT SINK BEHIND TRANSISTOR Q415 AS PER SERVICE BULLETIN KT76A-6.  UNIT HAD WEAK POWER OUT.  REPLACED CAVITY TUBE V101. REPAIRED.ADJUSTED PULSE WIDTH.  CLEANED CONTACTS ON WAFERS FOR FREQUENCY SELECTOR KNOBS.  UNIT BENCH CHECK GOOD.
